Numerical investigation on buckling resistance of stainless steel hollow members

Ahmed, Shameem and Ashraf, Mahmud 2017, Numerical investigation on buckling resistance of stainless steel hollow members, Journal of constructional steel research, vol. 136, pp. 193-203, doi: 10.1016/j.jcsr.2017.05.017.

Attached Files
Name Description MIMEType Size Downloads

Title Numerical investigation on buckling resistance of stainless steel hollow members
Author(s) Ahmed, Shameem
Ashraf, MahmudORCID iD for Ashraf, Mahmud orcid.org/0000-0002-5207-2407
Journal name Journal of constructional steel research
Volume number 136
Start page 193
End page 203
Total pages 11
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-09
ISSN 0143-974X
Keyword(s) column curves
continuous strength method
cross-section slenderness
buckling stress
hollow section
perry formulation
stainless steel
Language eng
DOI 10.1016/j.jcsr.2017.05.017
Field of Research 0905 Civil Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30103884

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 51 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 30 Oct 2017, 19:27:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.